# SDR 2003F00290

- Difficulty date: May 1, 2003
- Submitted: May 21, 2003
- Operation: Air carrier
- Aircraft: N5113
- Make and model: Cessna 750
- Aircraft serial: 7500013
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: HG2010AC03
- Condition: Malfunctioned
- Location: Ahrs
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATTITUDE AND HEADING STUCK IN THE TEST MODE.  NR 1 AHRS HAD FAILED.  REPLCED NR 1 AHRS AND OPERATION WAS NORMAL.  (M)
